Hyperbolic conservation laws on manifolds with limited regularity

Download
2008-05-01
Lefloch, Philippe G.
Okutmuştur, Baver
We introduce a formulation of the initial and boundary value problem for nonlinear hyperbolic conservation laws posed on a differential manifold endowed with a volume form, possibly with a boundary; in particular, this includes the important case of Lorentzian manifolds. Only limited regularity is assumed on the geometry of the manifold. For this problem, we establish the existence and uniqueness of an L-1 semi-group of weak solutions satisfying suitable entropy and boundary conditions.

Citation Formats
P. G. Lefloch and B. Okutmuştur, “Hyperbolic conservation laws on manifolds with limited regularity,” COMPTES RENDUS MATHEMATIQUE, vol. 346, pp. 539–543, 2008, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/41652.